# SDR CALA2022103102995

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 100,578 hours, 13,457 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Part number: NA
- Part serial: NA
- Condition: Clogged
- Location: Belly
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER NOT DRAINING IN AFT OF AIRCRAFT. LAV SINKS, GALLEY DRAINS BACKING UP. REPEAT. UNCLOGGED AFT DRAIN MAST, VERIFIED AFT GALLEYS AND AFT LAV SINKS ARE WORKING NORMAL, PERFORMED DRAIN MAST HEATER OPERATIONAL CHECK AS PER AMM 30-71-00 VERIFIED OPS CHECKS SATISFACTORY.
